# SDR FDEA201105302028

- Difficulty date: May 30, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 50,920 hours, 22,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA DISBONDED ARE WAS FOUND AT LT SIDE INTERIOR ARE (11" X 17") OF 324AT PANEL. ( 1.9"   FROM LEADING EDGE AND 1.5" FROM BOTTOM EDGE.) CLEANED & EVALUATED THE DISBONDED AREA 11" X 17". REINFORCED REPAIR THE AREA WITH THE RESIN COMPOUND AND FIBERGLASS CLOTH IAW SRM 55-32-00.
